AffiliationDepartment of Cardiology, Cork University Hospital, Cork, Ireland., firstname.lastname@example.org
Neuroleptic Malignant Syndrome/complications/*pathology
MetadataShow full item record
CitationEur J Heart Fail. 2003 Aug;5(4):575-8.
JournalEuropean journal of heart failure
AbstractWe present a case of rapid onset acute cardiac failure developing as part of neuroleptic malignant syndrome in a 35-year-old woman following treatment with thioridazine and lithium. Post mortem histology of cardiac and skeletal muscle showed similar changes of focal cellular necrosis and vacuolation suggesting a common disease process.
- Neuroleptic malignant syndrome and serotonin syndrome in a female patient: a clinicopathologic case.
- Authors: Gómez-Esteban JC, Barcena J, Forcadas M, Somme J, Agundez M, Tijero B, Zarranz JJ
- Issue date: 2009 Sep-Oct
- [Pathomorphology of myocardium in the neuroleptic malignant syndrome].
- Authors: Volkov VP
- Issue date: 2012
- A fulminant case of neuroleptic malignant syndrome.
- Authors: Teo SK, Lam KN, Chew WL
- Issue date: 1994 Feb
- Acute cardiac failure in a case of rapidly lethal neuroleptic malignant syndrome.
- Authors: Benaissa ML, Bekka R, Baud FJ
- Issue date: 1998 Jan
- Muscle changes in the neuroleptic malignant syndrome.
- Authors: Behan WM, Madigan M, Clark BJ, Goldberg J, McLellan DR
- Issue date: 2000 Mar